Skip navigation

Items where Greenwich Author is "Rout, Sweta"

Items where Greenwich Author is "Rout, Sweta"

Up a level
Export as [feed] RSS
Group by: Item Type | Date | Funders | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Lai, C.-H., Parrott, A.K., Rout, S. and Honnor, M.E. (2005) A distributed algorithm for European options with nonlinear volatility. Computers & Mathematics with Applications, 49 (5-6). pp. 885-894. ISSN 0898-1221 (doi:10.1016/j.camwa.2004.03.014)

This list was generated on Tue Jun 19 12:48:50 2018 BST.